B.-Y. Chen inequalities for slant submanifolds in quaternionic space forms

In this paper some B.-Y. Chen inequalities for slant submanifolds in quaternionic space forms are established.

B.-Y. Chen inequalities for slant submanifolds in quaternionic space forms

In this paper some B.-Y. Chen inequalities for slant submanifolds in quaternionic space forms are established.

___

  • Arslan, K., Ezentas, R., Mihai, I., Murathan C., ¨Ozg¨ur C.: Certain inequalities for submanifolds in (k, μ) -contact space forms. Bull. Austral. Math. Soc. 64 (2), 201-212 (2001).
  • Alegre, P., Carriazo, A., Kim, Y.H., Yoon, D.W.: B.-Y. Chen’s inequality for submanifolds of generalized space forms. Indian J. Pure Appl. Math. 38 (3), 185-201 (2007).
  • Barros, M., Chen, B.-Y , Urbano, F.: Quaternion CR-submanifolds of quaternion manifolds. Kodai Math. J. 4, 417 (1981).
  • Bolton, J., Vrancken, L.: Lagrangian submanifolds attaining equality in the improved Chen’s inequality. Bull. Belg. Math. Soc. - Simon Stevin 14 (2), 311-315 (2007).
  • Carriazo, A., Fern´andez, L.M., Hans-Uber, M.B.: B. Y. Chen’s inequality for S -space forms: applications to slant immersions. Indian J. Pure Appl. Math. 34 (9), 1287-1298 (2003).
  • Carriazo, A., Fern´andez, L.M., Hans-Uber, M.B.: Some slant submanifolds of S -manifolds. Acta Math. Hungar. (4), 267-285 (2005).
  • Chen, B.-Y.: Slant immersions. Bull. Austral. Math. Soc. 41, 135-147 (1990).
  • Chen, B.-Y.: Some pinching and classiŞcation theorems for minimal submanifolds. Arch. Math. 60, 568-578 (1993).
  • Chen, B.-Y.: Relations between Ricci curvature and shape operator for submanifolds with arbitrary codimensions. Glasgow Math. J. 41, 33-41 (1999).
  • Chen, B.-Y.: Riemannian submanifolds. In Handbook of differential geometry (Eds. F. Dillen and L. Verstraelen) 418, North-Holland, Amsterdam (2000).
  • Chen, B.-Y., Dillen, F., Verstraelen, L.: δ -invariants and their applications to centroaffine geometry. Differ. Geom. Appl. 22 (3), 341-354 (2005).
  • Chen, B.-Y., Dillen, F., Verstraelen, L., Vrancken, L.: Totally real submanifolds of CPnsatisfying a basic equality. Arch. Math. 63, 553-564 (1994).
  • Cioroboiu, D., Oiag˘a, A.: B.Y. Chen inequalities for slant submanifolds in Sasakian space forms. Rend. Circ. Mat. Palermo 52, 367-381 (2003).
  • Cioroboiu, D.: B.-Y. Chen inequalities for semislant submanifolds in Sasakian space forms. Int. J. Math. Math. Sci. , 1731-1738 (2003).
  • Dajczer, M., Florit, A.: On Chen’s basic equality. Illinois J. Math. 42(1), 97-106 (1998).
  • Defever, F., Mihai, I., Verstraelen, L.: B. Y. Chen’s inequality for C-totally real submanifolds of Sasakian-space- forms. Bollettino U.M.I. 11-B (7), 365-374 (1997).
  • Dillen, F., Petrovic, M., Verstraelen, L.: Einstein conformally flat and semi-symmetric submanifolds satisfying Chen’s equality. Israel J. Math. 100, 163-169 (1997).
  • Dillen, F., Vrancken, L.: Totally real submanifolds in S6(1) satisfying Chen’s equality. Trans. Am. Math. Soc. 348 (4), 1633-1646 (1996).
  • Funabashi, S., Kim, Y.M., Pak, J.S.: On submanifolds of L×fF satisfying Chen’s basic inequality. Acta Math. Hung. 99 (3), 189-201 (2003).
  • Ianu¸s, S., Ionescu, A.M., Vˆılcu, G.E.: Foliations on quaternion CR-submanifolds. Houston J. Math. 34(3), 739-751 (2008).
  • Ishihara, S.: Quaternion K¨ahlerian manifolds. J. Diff. Geometry 9, 483-500 (1974).
  • Kim, J.S., Song, Y.M., Tripathi, M.M.: B.-Y. Chen inequalities for submanifolds in generalized complex space forms. Bull. Korean Math. Soc. 40, 411-423 (2003).
  • Lotta, A.: Slant submanifolds in contact geometry. Bull. Math. Soc. Sci. Math. Roumanie 39, 183-198 (1996).
  • Matsumoto, K., Mihai, I., Tazawa, Y.: Ricci tensor of slant submanifolds in complex space forms. Kodai Math. J. (1), 85-94 (2003).
  • Mihai, I., Al-Solamy, F., Shahid, M.H.: On Ricci curvature of a quaternion CR-submanifold in a quaternion space form. Rad. Mat. 12 (1), 91-98 (2003).
  • Oiag˘a, A., Mihai, I.: B.Y. Chen inequalities for slant submanifolds in complex space forms. Demonstratio Math. , 835-846 (1999).
  • Oprea, T.: Chen’s inequality in the Lagrangian case. Colloq. Math. 108 (1), 163-169 (2007).
  • ¨Ozg¨ur, C., Arslan, K.: On some class of hypersurfaces in En+1satisfying Chen’s equality. Turk. J. Math. 26, 293 (2002).
  • Suceav˘a, B.: The Chen invariants of warped products of hyperbolic planes and their applications to immersibility problems. Tsukuba J. Math. 25 (2), 311-320 (2001).
  • S¸ahin, B.: Slant submanifolds of quaternion Kaehler manifolds. Commun. Korean Math. Soc. 22 (1), 123-135 (2007).
  • Tripathi, M.M., Kim, J.S., Kim, S.B.: A note on Chen’s basic equality for submanifolds in a Sasakian space form. Int. J. Math. Math. Sci. 11, 711-716 (2003).
  • Yoon, D.W.: A basic inequality of submanifolds in quaternionic space forms. Balkan J. Geom. Appl. 9 (2), 92-102 (2004).
  • Yoon, D.W.: Inequality for Ricci curvature of slant submanifolds in cosymplectic space forms. Turk. J. Math. 30, 56 (2006).
  • Gabriel Eduard VˆILCU Petroleum-Gas University of Ploie¸sti Department of Mathematics and Computer Science Bulevardul Bucure¸sti, Nr. 39, Ploie¸sti-ROMANIA University of Bucharest Faculty of Mathematics and Computer Science Research Center in Geometry, Topology and Algebra Str. Academiei, Nr. 14, Sector 1, Bucure¸sti-ROMANIA e-mail: gvilcu@mail.upg-ploiesti.ro